# SDR 95ZZZX2572

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 642100021
- Condition: Defective
- Location: Nr 2 Fuel Press
- Part time: 103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL PRESSURE FLUCTUATES.  REMOVED AND REPLACED FUEL PRESSURE TRANSDUCER.
